MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ Y-SITE CONNECTOR C80; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ Y-SITE CONNECTOR C80; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515304
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd phaseal¿ y-site connector c80 had a crack that lead to leakage.No serious injury or medical intervention was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to an it issue beginning on 7/3/2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: sex: event attributed to: device single use?: device returned to manufacture:.
 
Additional Manufacturer Narrative
Investigation summary: as neither a sample nor a lot number were available for evaluation, a complete investigation consisting of a sample analysis and a review of the lot's production history could not be performed.This product is assembled and packaged at a subcontractor location.After the sets are assembled and packaged, samples are sent to the bd facility for visual inspection and quality verification.During the molding process, regular inspections are performed to avoid faulty components.A complaint has been submitted to our subcontract location for this incident.Based on the limited investigation, a cause could not be determined for the reported issue.
 
Event or Problem Description

Brand Name
BD PHASEAL¿ Y-SITE CONNECTOR C80
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key7798910
Report Number3003152976-2018-00364
Device Sequence Number1535404
Product Code ONB
UDI-Device Identifier30382905153045
UDI-Public30382905153045
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515304
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 08/03/2018
Supplement Date Received by Manufacturer08/03/2018
08/03/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date09/05/2018
10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;